# SDR COMA9520394

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC694
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT ENGINE WILL NOT ROTATE DURING START CYCLE.  REPAIRED LOOSE WIRE ON THE RIGHT ENGINE STOP BUTTON.
